# SDR HALA20240507022

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 50,300 hours, 7,874 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED VIA ACARS THAT THEY HAVE NLG WHEEL TIRE LO PRESS MSG, WILL BE DECALRING EMERGENCY ON LAX ARRIVAL.  ASKING FOR MX TO MEET ACFT ON RWY TO INSP NLG TIRES FOR PROPER PRESSURE. WHEEL TIRE PRESS LOW. REMOVED AND REPLACED NLG #2 PER AMM 32-41-12-000-801-A AND 32-41-12-400-801-A. SPIN CHECK GOOD TIRE PRESSURE GOOD. AC OK TO CONTINUE IN SERVICE. GVI PERFORMED ON AXLE NO FURTHER DEFECTS NOTED AT THIS TIME.
